# SDR DALA2018020600743

- Difficulty date: February 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 57,715 hours, 20,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR SLIDE INDICATION.  PERFORMED A GIRT BAR PROXIMITY SWITCH ADJUSTMENT CHECK IAW AMM 25-66,  NO ADJUSTMENT REQUIRED,  FOUND THE PROXIMITY SWITCH AND ACTUATOR TARGET CLEARANCE WITH IN LIMITS. DURING INSPECTION NOTED A FWD GIRT BAR SLIDER NOT FULLY ENGAGING FWD FLOOR FITTING.  ADJUSTED FWD FLOOR FITTING IAW AMM 25-66. OPS NORMAL.
